# SDR 2008UALA00130

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 26,365 hours, 5,930 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAV216801
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORTED FUNNY SMOKE/SMELL AFTER T/O ROWS 22-25.  ISOLATED SOURCE AS PERSONAL VIDEO DISPLAY & PULLED ALL C/B'S ASSOCIATED WITH MONITOR.  SUSPECT VIDEO MONITOR SHORTED. REPLACED MONITOR OPS CHECK GOOD. ACFT OK FOR SERVICE.
